# SDR RAIA2009021700003

- Difficulty date: February 10, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 25,979 hours, 21,910 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14534417401
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5547 STL - BLEED 1 LEAK DURING CLIMBOUT.  MAINTENANCE DISCOVERED DUCT LEAKING, DUCT REPLACED IAW EMB 145 AMM PROCEDURE, OPS CHECK GOOD.
